# SDR UPS00233146

- Difficulty date: June 14, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI, CORROSION ON FLOORBEAM, BS640 BETWEEN RBL 24.75 - 45.5 (CABIN) HFEC C/O IAW B727 NDT MANUAL PT6 51-00-00 FIG4 AROUND CUTOUT.NDF. FLOORBEAM REPAIRED IAW SRM 53-10-8 FIG 5.
